# SDR 96ZZZX1603

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: T669503
- Condition: Worn
- Location: Door
- Part time: 491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIKER WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
